MathSciNet Relay Station
MathSciNet bibliographic data
MR1736918 47A68 (30D55 45E10 47B35)
Böttcher, A.; Grudsky, S. M.; Spitkovsky, I. M. Matrix functions with arbitrarily prescribed left and right partial indices. Integral Equations Operator Theory 36 (2000), no. 1, 71–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement